# SDR SWAA2022011046339

- Difficulty date: November 19, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercooler
- Condition: Corroded
- Location: Bs 787 Rbl7
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON INTERCOSTAL AT AFT CARGO BAY BS788; BS787+8 RBL7. MARKED. ; / [01] EVALUATED CORROSION ON INTERCOSTAL; FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED CORRECTIVE ACTION ENTRY 1.; [03] REMOVED DAMAGED INTERCOSTAL;LOCATED AND DRILLED NEW INTERCOSTAL AT BS 787-807; RBL 7;STR 27R; IAW SRM 51-40-02-0G-0; 51-40-05-0G-0 AND DWG146A8130; [04] VERIFIED CORRECTIVE ACTION 3; [05] OK INSTALL INTERCOSTAL; [06] VERIFIED OK TO INSTALL; [07] INSTALLED NEW INTERCOSTAL AT BS 787-807; RBL7; STR27R; PER SRM 51-40-02-0G-0; AND DWG 146A8130; [08] VERIFIED CORRECTIVE ACTION ITEM 7.; [09] VERIFIED TASK IS COMPLETE.
